# SDR AALA20120109TUL05

- Difficulty date: January 9, 2012
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N928AN
- Make and model: Boeing 737823
- Aircraft serial: 29528
- Aircraft time: 35,795 hours, 14,863 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORWARD E AND E COMPARTMENT DOOR CUTOUT FRAME WEB WORN RIGHT SIDE ABOVE LATCH FITTING.  REMOVED AND REPLACED THE FRAME WEB PER SRM 53-10-15-01-3 AND EA 737-53-021005.
